# SDR SWAA2015061240616

- Difficulty date: April 26, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 178 BULKHEAD WEB CRACKED AT RBL 17, WL 183.    REPAIRED THE BULKHEAD WEB IAW EA.
